There's Lots of Controversy on Iris Pigmentation Due to Latisse Use on Hazel Eyes, What's the Truth?
- Asked by Julia89152
- 1 year ago
Some doctors say that about 5% of the solution may reach the eye and change iris color, some say nothing at all would enter the eye...
Iris pigmentation changes from Latisse
Actually, there really is no controversy. There is no evidence to suggest that Latisse will change your eye color. Over two and a half million prescriptions for Latisse have been filled with no confirmed reports of iris pigmentation changes. It is considered a very rare side effect when this medication is used as a glaucoma medication when it is applied directly on the surface of eyes.
Latisse and Iris Color Change
Latisse should be applied to the eyelashes, but if you are allowing the medication to be placed onto the eye then iris color changes may occur.
Use Latisse as directed
Although there have been rare cases of eye color change with use of the drug in Latisse as an eye drop for glaucoman there has not been a case of color change when used on the lid for eyelash treatment.
Use latisse with peace of mind
Larissa is applied to the eye lashes, and works extremely well for most people. It should not cause pigmentation changes when used in this manner. When applied directly into the eye for other medical purposes, it had very rarely caused some small pigment changes.
When Latisse is used for eyelash enhancement the pigmentation risks are very low or not at all. When the same chemical was used directly into the eye so me case of pigmentation did happen
Web reference: http://www.drbray.com
Iris Pigmentation due to Latisse and Hazel Eyes
I could not agree with Dr. Schwartz more on this. This is one of the most overrated and overly stated concerns ever about a product. Latisse goes onto the upper lids only. It does not go into the eyes. Eye color was changing (sometimes!) when the original product (Lumigan) was used directly into the eyes to treat glaucoma. There is not a single report of eye color change from using it on the upper lids as Latisse.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.